# SDR AALA996005

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Part number: 11201005
- Condition: Cracked
- Location: Fwd Lav
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAS - AFTER TAKEOFF, INCURRED MULITPLE ELECT MALFUNCTIONS.  RETURNED IN IMC FOR OVERWEIGHT LANDING.  LAV LEAK FORWARD LAV FLUID LEAKING INTO E/E.  CLEANED EXCESS FLUID IN E/E FOUND LAV TANK CRACKED.  FWD LAV ALREADY ON DMI.  REF DMI NR 18672.  ACCOMP RTS CU BOTH SIDES.  REPLACED NR 1 AND NR 2 ENG GCUS AND BUS CONTROL PANEL RAN ENGINES ELECT SYSTEM.  INST AND WARN LIGHTS GROUND ON GOOD.  NO OVERWEIGHT LANDING INSPECTION REQUIRED PER MM 05-51-04 PAGE NR 609.  A/C REQUIRES A FUNCTIONAL CHECK FLT.  FUNCTIONAL CHECK FLT REQUIRED BECAUSE OF MULTIPLE ELECTRICAL MALFUNCTIONS.  A/C HAS BEEN INSPECTED AND NO KNOWN CONDITIONS EXISTS THAT WOULD MAKE THIS A/C UNSAFE FOR A FUNCTIONAL CHECK FLT.  ACCOMP INSPECTION OF A/C.  NO
